Alert archive / Louisiana / Small Craft Advisories in 2012

Small Craft Advisory 42, NWS New Orleans, LA

September 29, 2012

NWS New Orleans, LA issued this small craft advisory at Sep 29, 2012, 4:22 PM CDT. It took effect at Sep 30, 2012, 7:00 AM CDT. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Sep 29, 2012, 4:22 PM CDT (21:22 UTC)
In effect from
Sep 30, 2012, 7:00 AM CDT
Expired
Oct 2, 2012, 4:15 AM CDT
In force
45 hr
Issued by
NWS New Orleans, LA

The text

As transmitted, in the capitals the NWS used until 2016.

487 
WHUS74 KLIX 292122
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
422 PM CDT SAT SEP 29 2012

...SMALL CRAFT ADVISORY IN EFFECT THROUGH MONDAY...

.A LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTH LOUISIANA AND SOUTH
MISSISSIPPI LATE TONIGHT THROUGH SUNDAY EVENING. SOUTHERLY WINDS
SHOULD INCREASE BY EARLY SUNDAY THEN BECOME WESTERLY SUNDAY
EVENING AND NORTHWESTERLY ON MONDAY. 

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-300530-
/O.NEW.KLIX.SC.Y.0042.120930T1200Z-121002T0000Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
422 PM CDT SAT SEP 29 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SUNDAY TO 7 PM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SUNDAY TO 7 PM CDT
MONDAY. 

* WINDS...SOUTH WINDS INCREASING TO 20 TO 25 KNOTS BY EARLY SUNDAY
  THEN BECOMING WESTERLY 20 TO 25 KNOTS SUNDAY EVENING AND
  NORTHWEST ON MONDAY. 

.PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
9 follow-up statements
281 
WHUS74 KLIX 300256
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
956 PM CDT SAT SEP 29 2012

...SMALL CRAFT ADVISORY IN EFFECT SUNDAY MORNING THROUGH MONDAY...

.A LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTH LOUISIANA AND SOUTH
MISSISSIPPI LATE TONIGHT THROUGH SUNDAY EVENING. SOUTHERLY WINDS
SHOULD INCREASE BY EARLY SUNDAY THEN BECOME WESTERLY SUNDAY
EVENING AND NORTHWESTERLY ON MONDAY.

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-301100-
/O.CON.KLIX.SC.Y.0042.120930T1200Z-121002T0000Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
956 PM CDT SAT SEP 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SUNDAY TO
7 PM CDT MONDAY...

* WINDS...SOUTH WINDS INCREASING TO 20 TO 25 KNOTS BY EARLY 
  SUNDAY THEN BECOMING WESTERLY 20 TO 25 KNOTS SUNDAY EVENING 
  AND NORTHWEST ON MONDAY. 

.PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
111 
WHUS74 KLIX 300825
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
325 AM CDT SUN SEP 30 2012

...SMALL CRAFT ADVISORY IN EFFECT TODAY THROUGH MONDAY...

.A LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTH LOUISIANA AND SOUTH
MISSISSIPPI TODAY AND TONIGHT. SOUTHERLY WINDS ARE ALREADY
INCREASING AND WILL CONTINUE TO DO SO THROUGH THE DAY THEN BECOME
WESTERLY THIS EVENING AND NORTHWESTERLY ON MONDAY.

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-301630-
/O.CON.KLIX.SC.Y.0042.120930T1200Z-121002T0000Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
325 AM CDT SUN SEP 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 7 PM CDT MONDAY...

* WINDS...SOUTH WINDS INCREASING TO 20 TO 25 KNOTS BY EARLY 
  SUNDAY THEN BECOMING WESTERLY 20 TO 25 KNOTS SUNDAY EVENING 
  AND NORTHWEST ON MONDAY. 

.PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CAB
908 
WHUS74 KLIX 302150
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
450 PM CDT SUN SEP 30 2012

...SMALL CRAFT ADVISORY IN EFFECT THROUGH MONDAY...

.A LOW PRESSURE SYSTEM OVER CENTRAL LOUISIANA WILL MOVE ACROSS
SOUTH MISSISSIPPI TONIGHT AND THEN INTO ALABAMA ON MONDAY.
STRONG SOUTH AND SOUTHWEST WINDS OVER THE COASTAL WATERS WILL
SHIFT TO THE WEST AND NORTHWEST ON MONDAY.

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-010600-
/O.CON.KLIX.SC.Y.0042.000000T0000Z-121002T0000Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
450 PM CDT SUN SEP 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY...

* WINDS...SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS TONIGHT WILL
  SHIFT TO THE WEST AND NORTHWEST ON MONDAY.

.PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
311 
WHUS74 KLIX 010305
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1005 PM CDT SUN SEP 30 2012

...SMALL CRAFT ADVISORY IN EFFECT THROUGH MONDAY...

.A LOW PRESSURE SYSTEM OVER SOUTHWEST MISSISSIPPI WILL MOVE ACROSS SOUTH
MISSISSIPPI TONIGHT AND THEN INTO ALABAMA ON MONDAY. STRONG SOUTH
AND SOUTHWEST WINDS OVER THE COASTAL WATERS WILL SHIFT TO THE WEST
AND NORTHWEST ON MONDAY.

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-011115-
/O.CON.KLIX.SC.Y.0042.000000T0000Z-121002T0000Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
1005 PM CDT SUN SEP 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY...

* WINDS...SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS TONIGHT WILL 
  SHIFT TO THE WEST AND NORTHWEST ON MONDAY. 

.PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
876 
WHUS74 KLIX 010912
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
412 AM CDT MON OCT 1 2012

...SMALL CRAFT ADVISORY IN EFFECT THROUGH THIS EVENING...

.A LOW PRESSURE SYSTEM OVER CENTRAL MISSISSIPPI WILL MOVE
NORTHEAST TODAY. STRONG WEST WINDS AND ROUGH SEAS WILL SLOWLY
ABATE LATER THIS AFTERNOON AS THE LOW MOVES FARTHER FROM THE
COAST. 

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-011715-
/O.CON.KLIX.SC.Y.0042.000000T0000Z-121002T0000Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
412 AM CDT MON OCT 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...WEST TO NORTHWEST WINDS 20 KNOTS WITH FREQUENT HIGHER
  GUSTS THROUGH THIS AFTERNOON. 

* SEAS...4 TO 6 FEET NEAR SHORE AND 5 TO 7 FEET FARTHER FROM SHORE
  BEFORE DIMINISHING LATE THIS AFTERNOON AND EARLY EVENING. 

.PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

24/RR
284 
WHUS74 KLIX 011514
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1014 AM CDT MON OCT 1 2012

...SMALL CRAFT ADVISORY IN EFFECT THROUGH THIS EVENING...

.A LOW PRESSURE SYSTEM OVER NORTHEASTERN MISSISSIPPI WILL MOVE
NORTHEAST INTO CENTRAL TENNESSEE TODAY. STRONG WEST WINDS AND
ROUGH SEAS WILL SLOWLY ABATE AS THE LOW MOVES FARTHER FROM THE
COAST AND THE SMALL CRAFT ADVISORY MAY NEED TO BE EXTENDED
OVERNIGHT FOR PORTIONS OF THE COASTAL WATERS.

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-012315-
/O.CON.KLIX.SC.Y.0042.000000T0000Z-121002T0000Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
1014 AM CDT MON OCT 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...WEST TO NORTHWEST WINDS 20 KNOTS WITH FREQUENT HIGHER 
  GUSTS THROUGH THIS EVENING. 

* SEAS...4 TO 6 FEET NEAR SHORE AND 5 TO 7 FEET FARTHER FROM 
  SHORE BEFORE DIMINISHING LATE THIS AFTERNOON AND EARLY 
  EVENING. 

.PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CAB
367 
WHUS74 KLIX 012022
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
322 PM CDT MON OCT 1 2012

...SMALL CRAFT ADVISORY IN EFFECT THROUGH THIS EVENING...

.A LOW PRESSURE SYSTEM OVER NORTHERN ALABAMA AND CENTRAL TENNESSEE
TODAY CONTINUES TO HELP DRIVE COLDER AND DRIER AIR DOWN HERE AND
THIS WILL CONTINUE TO HELP MIX DOWN STRONGER WINDS OVERNIGHT.
STRONG WEST WINDS AND ROUGH SEAS ARE AND WILL CONTINUE TO SLOWLY
ABATE AS THE LOW MOVES FARTHER FROM THE COAST AND ALL ADVISORIES
SHOULD BE ALLOWED TO EXPIRE BY SUNRISE TOMORROW.

GMZ552-555-557-572-575-577-020430-
/O.EXT.KLIX.SC.Y.0042.000000T0000Z-121002T1200Z/
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
322 PM CDT MON OCT 1 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT TUESDAY...

* WINDS...WEST TO NORTHWEST WINDS 20 KNOTS WITH FREQUENT HIGHER 
  GUSTS THROUGH THIS EVENING. 

* SEAS...4 TO 6 FEET NEAR SHORE AND 5 TO 7 FEET FARTHER FROM SHORE
  BEFORE DIMINISHING PRIOR TO SUNRISE.

.PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ530-532-534-536-538-550-570-020430-
/O.EXT.KLIX.SC.Y.0042.000000T0000Z-121002T0700Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
322 PM CDT MON OCT 1 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM CDT TUESDAY...

* WINDS...WEST TO NORTHWEST WINDS 20 KNOTS WITH FREQUENT HIGHER 
  GUSTS THROUGH THIS EVENING. 

* SEAS...4 TO 6 FEET NEAR SHORE AND 5 TO 7 FEET FARTHER FROM SHORE
  BEFORE DIMINISHING LATE THIS EVENING.

.PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CAB
267 
WHUS74 KLIX 020333
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1033 PM CDT MON OCT 1 2012

...SMALL CRAFT ADVISORY IN EFFECT TONIGHT...

.A LOW PRESSURE SYSTEM OVER TENNESSEE VALLEY CONTINUES TO HELP
DRIVE COLDER AND DRIER AIR ACROSS THE MARINE ZONES AND THIS WILL
CONTINUE TO HELP MIX DOWN STRONGER WINDS OVERNIGHT. STRONG WEST
WINDS AND ROUGH SEAS ARE AND WILL CONTINUE TO SLOWLY ABATE AS THE
LOW MOVES FARTHER FROM THE COAST AND ALL ADVISORIES SHOULD BE
ALLOWED TO EXPIRE BY SUNRISE TUESDAY MORNING.

GMZ552-555-557-572-575-577-021145-
/O.CON.KLIX.SC.Y.0042.000000T0000Z-121002T1200Z/
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
1033 PM CDT MON OCT 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* WINDS...NORTHWEST WINDS 20 KNOTS WITH FREQUENT HIGHER GUSTS
  THROUGH TONIGHT.

* SEAS...4 TO 6 FEET NEAR SHORE AND 5 TO 7 FEET FARTHER FROM 
  SHORE BEFORE DIMINISHING PRIOR TO SUNRISE TUESDAY MORNING. 

.PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ530-532-534-536-538-550-570-020700-
/O.CON.KLIX.SC.Y.0042.000000T0000Z-121002T0700Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
1033 PM CDT MON OCT 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM CDT
TUESDAY...

* WINDS...WEST TO NORTHWEST WINDS 20 KNOTS WITH FREQUENT HIGHER
  GUSTS THROUGH EARLY TUESDAY MORNING. 

* SEAS...3 TO 5 FEET ON TIDAL LAKES...4 TO 6 FEET NEAR SHORE AND 5
  TO 7 FEET FARTHER FROM SHORE BEFORE DIMINISHING AFTER MIDNIGHT.

.PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
404 
WHUS74 KLIX 020915
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
415 AM CDT TUE OCT 2 2012

...SMALL CRAFT ADVISORY HAS BEEN CANCELLED...

.NORTHWEST WINDS WILL CONTINUE TO DIMINISH THROUGHOUT THE DAY.
SEAS WILL ALSO LOWER TO 1 TO 2 FEET LATER TODAY. 

GMZ552-555-557-572-575-577-021015-
/O.CAN.KLIX.SC.Y.0042.000000T0000Z-121002T1200Z/
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
415 AM CDT TUE OCT 2 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND SEAS WILL CONTINUE TO LESSEN THROUGH THE MORNING. 

$$

24/RR

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Sep 29, 3:56 PM CDT, 26 minutes earlier.

Area forecast discussion, Sep 29, 3:56 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
356 PM CDT SAT SEP 29 2012

.SHORT TERM...

FORECAST CHALLENGES FOR THIS FORECAST SHIFT ARE PRIMARILY IN THE
INITIAL 36 HORUS AS UPPER LOW AND ASSOCIATED SURFACE LOW OVER TEXAS
MOVES EAST AND ACROSS THE REGION. MODELS ARE IN FAIRLY GOOD
AGREEMENT THROUGH THE FIRST 48 HOURS TAKING UPPER LOW OVER TEXAS
EASTWARD INTO S ARKANSAS AROUND 12Z MON. AT THE SURFACE BOTH ECMWF
AND GFS TAKE THE LOW INTO SW LA AROUND DAYBREAK SUNDAY THEN INTO
CENTRAL OR SOUTHERN MISSISSIPPI BY 06Z MONDAY WITH TRAILING SURFACE
TROUGH INTO THE MS COAST.  A THREAT OF HEAVY RAIN AND ISOLATED
SEVERE WEATHER WILL ACCOMPANY THE SYSTEM OVER THE NEXT 24 HOURS.
WITH REGARD TO HEAVY RAINFALL...DEEP TROPICAL MOISTURE IN PLACE
AHEAD OF UPPER LOW WITH PRECIP WATER CURRENTLY IN THE 2 TO 2.25
INCH RANGE AND FORECAST TO REMAIN HIGH IN ADVANCE OF THE TROUGH.
COMBINATION OF DEEP MOISTURE CONTENT...INCREASING LOW LEVEL INFLOW
AT SFC TO 850 MB LATER TONIGHT AND SUNDAY AND FAVORABLE UPPER
DIVERGENCE PATTERN SHOULD LEAD TO HEAVY RAINFALL IN SOME AREA.
EXPECT RAINFALL OF 2 TO 4 INCHES OF ADDITIONAL RAINFALL ACROSS THE
REGION WITH HIGHEST LIKELIHOOD OF THE HEAVIES RAINFALL OVER THE
NORTHERN PORTION OF THE FORECAST AREA. WILL ISSUE FLASH FLOOD WATCH
FOR THE POTENTIAL OF SHORT DURATION INTENSE RAINFALL RATES CAUSING
FLASH FLOOD ISSUES.

SECONDARY THREAT WILL BE STRONG TO POTENTIALLY SEVERE CONVECTION AS
SURFACE LOW TRACK INLAND ACROSS SOUTH LOUISIANA AND SOUTH
MISSISSIPPI ALLOWING MOST OF THE AREA TO GET INTO THE WARM SECTOR
AND MORE UNSTABLE AIRMASS DURING SUNDAY. MODEL SOUNDINGS INDICATE
LOW LEVEL SHEAR VALUES MAXIMIZE DURING THE MORNING INTO EARLY
AFTERNOON. HOWEVER DEEP MOISTURE PROFILES APPEAR TO LIMIT
INSTABILITY...WHICH MAY LIMIT OVERALL SEVERE POTENTIAL.

BY LATE AFTERNOON AND EARLY EVENING SUNDAY...MID LEVEL DRY AIR
SWEEPS INTO REGION FROM THE SOUTHWEST WITH SHOWERS AND
THUNDERSTORMS DIMINISHING WEST TO EAST SUNDAY EVENING.

.LONG TERM...

UPPER TROF AXIS WILL SHIFT EAST OF THE AREA ON TUESDAY...WITH
GENERALLY DRY WEATHER REGIME IN PLACE THROUGH THE REMAINDER OF THE
WEEK. MORNING LOWS IN THE 50S WILL BE THE RULE OVER MUCH OF THE AREA
AWAY FROM THE COAST TUESDAY AND WEDNESDAY MORNINGS...THEN SLOWLY
TRENDING UPWARD TO THE END OF THE WEEK. 21

&&

.AVIATION...

NUMEROUS TO WIDESPREAD SHRA AND ISOLATED TSRA WITH PREVAILING MVFR
CONDITIONS ARE EXPECTED IN THE FIRST 6 TO 9 HOURS OF THE FORECAST
PERIOD. A FEW AIRPORTS WILL IMPROVE TO VFR AT TIMES WHILE A FEW
OTHERS DROP TO IFR. SINCE THE LIGHTNING HAS BEEN VERY LIMITED THUS
FAR...HAVE NOT PLACED ANY MENTION OF TSRA IN THE TAFS THROUGH THE
AFTERNOON AND EVENING...HOWEVER AMENDMENTS MAY BE NECESSARY IF
STRONGER CONVECTION DEVELOPS. AS THE CENTER OF THE STORM SYSTEM
APPROACHES TONIGHT AND EARLY SUNDAY...TSRA AND IFR CONDITIONS ARE
MORE LIKELY LATE TONIGHT THROUGH MUCH OF THE DAY ON SUNDAY. 22/TD

&&

.MARINE...

STRONG SOUTHERLY FLOW WILL DEVELOP LATER TONIGHT THROUGH SUNDAY AS
LOW ACROSS SOUTH LA AND S MS SUNDAY AND SUNDAY EVENING THEN SWING TO
N AND NW AS THE LOW MOVES EAST AND COOLER AIR MOVES INTO REGION.
WILL ISSUE SMALL CRAFT ADVISORY FOR 20 TO 25 KNOT WINDS. A WE MOVE
INTO A HIGHER ASTRONOMICAL TIDE CYCLE THIS WEEKEND AND EARLY NEXT
WEEK. SLIGHTLY ELEVATED TIDES MAY OCCUR SUNDAY AS SOUTHERLY FLOW
DEVELOPS...BUT WINDS SHOULD QUICKLY SHIFT TO THE WEST AND NORTHWEST
LATE SUNDAY. 21

&&

DECISION SUPPORT...
DSS CODE...BLUE
DEPLOYED...NONE
ACTIVATION...NONE
ACTIVITIES...MONITORING CONVECTION FOR SEVERE THUNDERSTORM AND FLASH
             FLOOD POTENTIAL LATER TONIGHT AND SUNDAY
             HURRICANE ISAAC RECOVERY SUPPORT

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
         DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  70  80  61  74 /  90  90  50  30
BTR  72  83  60  77 /  90  90  40  20
ASD  72  83  65  76 /  90  90  50  30
MSY  73  84  67  76 /  90  90  50  20
GPT  72  82  67  77 /  90  90  60  30
PQL  70  83  70  77 /  90  90  60  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH FROM 7 PM SATURDAY TO 7 PM SUNDAY FOR THE
     FOLLOWING ZONES: ASCENSION...ASSUMPTION...EAST BATON
     ROUGE...EAST FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...NORTHERN
     TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
     TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

MS...FLASH FLOOD WATCH FROM 7 PM SATURDAY TO 7 PM SUNDAY FOR THE
     FOLLOWING ZONES: AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

GM...SMALL CRAFT ADVISORY FROM 7 AM SUNDAY TO 7 PM MONDAY FOR THE
     FOLLOWING ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL
     WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
     WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM PORT FOURCHON
     TO LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM
     STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST
     PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO
     60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

&&
Hazardous weather outlook, Sep 29, 12:03 PM CDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1203 PM CDT SAT SEP 29 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-300515-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1203 PM CDT SAT SEP 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NUMEROUS TO WIDESPREAD SHOWERS AND ISOLATED TO SCATTERED
THUNDERSTORMS ARE EXPECTED. A FEW STORMS MAY BRIEFLY BECOME
STRONG WITH WIND GUSTS TO NEAR 40 MPH...HOWEVER THE MAIN THREAT
WILL BE LOCALLY HEAVY RAINFALL AND OCCASIONAL LIGHTNING STRIKES. A
FEW AREAS THAT RECEIVE PERSISTENT OR REPEAT HEAVY RAINFALL COULD
EXPERIENCE MINOR URBAN FLOODING OF STREETS AND LOW LYING...POORLY
DRAINED AREAS...AND ELEVATED LEVELS ON DRAINAGE
CANALS...BAYOUS...SMALL STREAMS AND CREEKS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SHOWERS AND SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED
SUNDAY. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE. THE MAIN
THREAT WITH THESE STORMS WILL BE DAMAGING WINDS AND A FEW
TORNADOES AND WATERSPOUTS.

ACCUMULATION OF PERSISTENT RAINFALL MAY TOTAL 2 TO 4 INCHES
THROUGH SUNDAY EVENING IN MANY LOCATIONS WITH LOCALLY HEAVIER
AMOUNTS AND FLASH FLOODING POSSIBLE.

STRONG SOUTH WINDS DEVELOPING SUNDAY MORNING WILL PROMPT SMALL
CRAFT ADVISORIES ACROSS THE COASTAL WATERS. SMALL CRAFT ADVISORIES
WILL LIKELY CONTINUE INTO MONDAY AFTER COLD FRONTAL PASSAGE WITH
FREQUENT GUSTS 20 KNOTS OR GREATER.

TIDES ARE EXPECTED TO INCREASE TO ONE HALF TO ONE FOOT ABOVE
NORMAL SUNDAY INTO EARLY MONDAY DUE TO STRONG SOUTH
WINDS...PARTICULARLY ALONG SOUTH FACING SHORES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. EMERGENCY
MANAGERS ARE ENCOURAGED TO MONITOR THE WEATHER THROUGH THE
WEEKEND FOR LOCALIZED FLOOD POTENTIAL DUE TO PERSISTENT RAINS AND
ELEVATED TIDES. THERE IS AN INCREASED POTENTIAL FOR LOCAL FLOODING
IN AREAS WHERE WATER REMAINS FROM HURRICANE ISAAC.

22/TD

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 4:05 PM CDTFlash Flood WatchLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more26 hr

Nearby

Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.